Title

Green'S Relations for Regular Elements of Sandwich Semigroups, II; Semigroups of Continuous Functions

Document Type

Article

Publication Source

Journal of the Australian Mathematical Society

Publication Date

1978-01-01

Volume

25

Issue

1

First Page

45

Last Page

65

Abstract

A sandwich semigroup of continuous functions consists of continuous functions with domains all in some space X and ranges all in some space Y with multiplication defined by [formula omitted] where a is a fixed continuous function from a subspace of Y into X. These semigroups include, as special cases, a number of semigroups previously studied by various people. In this paper, we characterize the regular elements of such semigroups and we completely determine Green's relations for the regular elements. We also determine the maximal subgroups and, finally, we apply some of these results to semigroups of Boolean ring homomorphisms. © 1985, Cambridge University Press. All rights reserved.

DOI

10.1017/S1446788700038933

https://doi.org/10.1017/S1446788700038933

Share

COinS